# SDR ABXA9900053

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: DH42146335
- Condition: Cracked
- Location: Ws 753.750
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER  RIB CRACKED  AT LEFT WING OUTBOARD LEADING EDGE AT XFS 753.750.  REPAIRED IAW DWG K05056 AND DC8 SRM 51-1-20D.
